# SDR P5CA2020112600388

- Difficulty date: November 26, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,793 hours, 22,230 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO DUCT PSI.   TROUBLESHOT WIRING FROM PLUG D4100J PINS 10, 11 TO PLUG D4098P PINS 4, 5.   FOUND SHORT TO SHIELD.  SPLICED NEW SHIELDS AT PLUGS D 4100J PINS 11 AND PLUG D4098 PINS 5, IAW WDM DRAWING NR 47094MM801 AND SWPM 20-25-11.  ALL OPERATIONS CHECKS GOOD AT THIS TIME.  THIS CLEARS DMI 138481.  PLACARD REMOVED.  MCC NOTIFIED.
